MAUDE Adverse Event Report: COVIDIEN EVERFLEX SELF-EXPANDING PERIPHERAL STENT WITH ENTRUST DELIVERY SYSTEM LONG; STENT, SUPERFICIAL FEMORAL ARTERY

COVIDIEN EVERFLEX SELF-EXPANDING PERIPHERAL STENT WITH ENTRUST DELIVERY SYSTEM LONG; STENT, SUPERFICIAL FEMORAL ARTERY
Catalog Number EVD35-06-150-150
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the physician intended to use an everflex entrust to treat a lesion in the distal superficial femoral artery (sfa).The artery was 5mm in diameter.No embolic protection was used.The ifu was followed during preparation with no issues.It was reported that stent foreshortening was noted after deployment.The procedure was completed using another everflex entrust (6.0 x 120mm) with no issues.No patient injury was reported.
 
Additional Manufacturer Narrative
A 5fr sheath was used over an.035 wire.No difficulty reported pre-dilating the lesion, slight resistance was encountered advancing the device to the lesion.The safari technique was used to connect the subintimal lumen from above to the subintimal lumen from the foot, using one balloon from the femoral approach slightly overlapping a balloon from the pedal approach.Two stents were used it was reported the physician encountered difficulty deploying the stent.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Image review: photographic images one through three are photographs of screen shots from an electronic recorded procedure equipment list.Review of the lists indicates that everflex 6x120 and 6x150 were used in the procedure.The list also indicates that 0.035¿ and 0.018¿ guidewires were used during the procedure.Photographic image four is of a hand-written list that includes devices peel-off labels.The image indicates that entrust 6 by 150 was used in the procedure to treat the sfa.Photographic image five is a cine image of the targeted vessel anatomy prior to treatment.Photographic images six and seven are of cine images of the targeted anatomy with overlapping stents implanted.Due to the quality and clarity of the images it is not possible to count individual stent strut rows to measure the length of the stent to determine if the stent is foreshortened.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The lesion was heavily calcified, with no tortuosity.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
EVERFLEX SELF-EXPANDING PERIPHERAL STENT WITH ENTRUST DELIVERY SYSTEM LONG
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key8498908
Report Number2183870-2019-00169
Device Sequence Number2758791
Product Code NIP
UDI-Device Identifier00821684051634
UDI-Public00821684051634
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P110023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Catalogue NumberEVD35-06-150-150
Device Lot NumberA791863
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/08/2019
Supplement Date Received by Manufacturer04/23/2019
06/19/2019
07/17/2019
Initial Report FDA Received Date04/10/2019
Supplement Report FDA Received Date05/20/2019
07/02/2019
07/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1